You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotic Expansions of a Class of Integrals
Proceedings: Mathematical and Physical Sciences
Vol. 445, No. 1925 (Jun. 8, 1994), pp. 693-710
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/52528
Page Count: 18
You can always find the topics here!Topics: Mathematical integrals, Integers, Infinity, Mathematical functions, Log integral function, Mathematical integration
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The purpose of this paper is to study the expansion with respect to the large and real parameter λ of the integral I(λ ):= fp ∫0b f(x)K(x, λ x) dx, when weak assumptions are required for the pseudofunctions f(x) and K(x,u) and the symbol fp means the integration in the finite part sense of Hadamard.
Proceedings: Mathematical and Physical Sciences © 1994 Royal Society